# SDR VLI2005F00000

- Difficulty date: January 27, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N335VL
- Make and model: Cessna 208B
- Aircraft serial: 208B0964
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 26430623
- Part serial: 851724
- Condition: Cracked
- Location: Nlg
- Part time: 1,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, NOSE GEAR COLLAPSED.  DURING RUN-UP SPRING NOSE GEAR CRACKED.  (SO21200503223)
